# SDR CA970523006

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 311494001
- Condition: Cracked
- Location: Aft Edge
- Part time: 672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS FOUND IN THE EXHAUST DUCT. THE ONE INCH CRACK WAS RADIATING AXIALLY FORWARD FROM THE AFT EDGE OF THE DUCT. THE DEFECTIVE PART WAS REPLACED BY PRATT & WHITNEY SERVICE CENTRE.
